# SDR ASOA201000711

- Difficulty date: May 11, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,004 hours, 13,183 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN RT FLOOR SEAT TRACK STA 364 TO 549 HAS CORROSION.  SEAT TRACK FOUND TO BE OUT OF LIMITS REMOVED SEAT TRACK RT STA 364 TO STA 485 RCVD NEW RT SEAT TRACK PN SHO670-32159-1, PO 30340005 AND INSTALLED RT SEAT TRACK IAW SRM 51-41-02. BLENDED RT SEAT TRACK FROM STA 485 TO STA 549, REMOVED .004 AT STA 485 REMOVED .010 AT STA 501, REMOVED .007 AT STA 517 AND REMOVED .005 AT STA 533 MAXIMUM BLEND IS .035 WITHIN LIMITS IAW SRM 53-21-49-991-804.
